# SDR ASAA0280317

- Difficulty date: September 20, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 99100643
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING C-CHECK, AFT ACCESSORY COMPARTMENT RIGHT MAINTENANCE PLATFORM WAS CRACKED ON AFT SIDE.  INSTALLED PLATFORM DOUBLER PER SRM 53-01, FIG 2, PAGE 10.  (M)
